# SDR ASOA201100149

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 20,084 hours, 17,707 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT NR 1 SECTIONS OF SEAT TRACK OF CABIN FLOOR ARE CORRODED.  R & R LT AND RT NR 1 SECTIONS OF SEAT TRACK IN CABIN IAW AMM 53-01-11-000-802.
